# SDR SWAA2018060522490

- Difficulty date: May 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE JUST OUTBOARD OF SWING DOWN PANEL 651DB CRACKED.  R&R WIGGLE PLATE IAW SRM.
